# SDR CAL950611

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 580236
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 0970 - NGO - THE LANDING GEAR WOULD NOT RETRACT WHEN GEAR WAS SELECTED TO UP POSITION AFTER TAKEOFF FROM NGO.  THE AIRCRAFT WAS RETURNED TO NGO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE PUSH-PULL CABLE BEHIND THE GEAR SELECTOR HANDLE BROKEN.  THE CABLE WAS REMOVED AND REPLACED.  THE CABLE WAS ADJUSTED AND OPERATION CHECKED GOOD IAW MM 32-31-02.  (M)
